# SDR ASAA2014072508691

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,796 hours, 42,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 20ABC AND 23ABC INOPERATIVE.  ACFT GROUNDED.  R & R BATTERY PACK AT BS 747, IAW MM 33-51-51-962-015.  OPS CHECKED GOOD.
